# SDR QR9R20211116001

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724269812
- Aircraft time: 1,611 hours
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: 0110106000
- Part serial: 23438480
- Condition: None
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING GARMIN SELF-TEST, THE DATABASE WILL NOT READ, RESULTING IN A BAD SELF-CHECK FOR GLS 1 NOT GIVING HALF LEFT AND HALF UPSCALE DEFLECTIONS. THE ND REMAINED IN EITHER THE VOR OR ILS MODE FOR THE CHECK.
REPLACED #1 GNS-430 IAW CMM 145MMS-023.
